MAUDE Adverse Event Report: CARDINAL HEALTH 12FR 5CC RED RUBBER COUDE TIP; CATHETER, RETENTION TYPE, BALLOON

CARDINAL HEALTH 12FR 5CC RED RUBBER COUDE TIP; CATHETER, RETENTION TYPE, BALLOON
Model Number 1512C
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they had an issue with a faulty catheter balloon on 5e.The nurse tested the balloon prior to insertion and it worked fine.However, after it was inserted they could not get the balloon to completely deflate.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
12FR 5CC RED RUBBER COUDE TIP
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17835694
Report Number9611712-2023-00134
Device Sequence Number7456914
Product Code EZL
UDI-Device Identifier10884521016040
UDI-Public10884521016040
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1512C
Device Catalogue Number1512C
Device Lot Number1267U70QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown